Alert archive / Kansas / Winter Storm Warnings in 2020
Winter Storm Warning 3, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm warning at Dec 12, 2020, 1:23 AM CST for 16 counties in Kansas. It took effect at Dec 12, 2020, 6:00 PM CST. It was in force for 16 hr. 55 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 12, 2020, 1:23 AM CST (07:23 UTC)
- In effect from
- Dec 12, 2020, 6:00 PM CST
- Expired
- Dec 13, 2020, 9:47 AM CST
- In force
- 16 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Kiowa County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 62 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 13, 4:00 AM CST | SNOW 6.5 | Rolla, KS | CORRECTS PREVIOUS SNOW REPORT FROM ROLLA. |
| Dec 13, 4:00 AM CST | SNOW 6.5 | Rolla, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 5:00 AM CST | SNOW 6 | Sublette, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 6:00 AM CST | SNOW 13 | Moscow, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 7:00 AM CST | SNOW 5 | Bloom, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 7:00 AM CST | SNOW 6 | Liberal, KS | |
| Dec 13, 7:00 AM CST | SNOW 7 | Coldwater, KS | |
| Dec 13, 7:00 AM CST | SNOW 9 | 12 Nnw Englewood, KS | |
| Dec 13, 7:00 AM CST | SNOW 12 | Plains City, KS | |
| Dec 13, 7:00 AM CST | SNOW 13 | Meade, KS | |
| Dec 13, 7:14 AM CST | SNOW 7 | Hugoton, KS | |
| Dec 13, 7:53 AM CST | SNOW 6.5 | Rolla, KS | |
| Dec 13, 7:55 AM CST | SNOW 3.5 | Lakin, KS | |
| Dec 13, 8:00 AM CST | SNOW 2.5 | Haviland, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | 10 S Pierceville, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | 2 W Mullinville, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | 4 N Plymell, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | Cimarron, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | Holcomb, KS | |
| Dec 13, 8:00 AM CST | SNOW 3 | Medicine Lodge, KS | REPORT PROVIDED BY KAKE. |
| Dec 13, 8:00 AM CST | SNOW 3.3 | Syracuse, KS | |
| Dec 13, 8:00 AM CST | SNOW 3.5 | Lakin, KS | |
| Dec 13, 8:00 AM CST | SNOW 4 | 1 Se Dodge City, KS | |
| Dec 13, 8:00 AM CST | SNOW 4 | 7 Wnw Plymell, KS | |
| Dec 13, 8:00 AM CST | SNOW 4 | Greensburg, KS | . |
| Dec 13, 8:00 AM CST | SNOW 4 | Greensburg, KS | |
| Dec 13, 8:00 AM CST | SNOW 5 | 1 E Minneola, KS | |
| Dec 13, 8:00 AM CST | SNOW 5 | 1 N Liberal, KS | |
| Dec 13, 8:00 AM CST | SNOW 5 | 6 Ssw Ft. Dodge, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 8:00 AM CST | SNOW 5 | 7 Ese Acres, KS | |
| Dec 13, 8:00 AM CST | SNOW 5 | Medicine Lodge, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 8:00 AM CST | SNOW 5.3 | 1 Nw Ulysses, KS | . |
| Dec 13, 8:00 AM CST | SNOW 5.3 | 1 Nw Ulysses, KS | |
| Dec 13, 8:00 AM CST | SNOW 5.5 | Protection, KS | |
| Dec 13, 8:00 AM CST | SNOW 5.5 | Ulysses, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | 11 N Tice, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | 1 E Minneola, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | 5 S Sublette, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | Johnson City, KS | . |
| Dec 13, 8:00 AM CST | SNOW 6 | Johnson City, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | Satanta, KS | |
| Dec 13, 8:00 AM CST | SNOW 6 | Sublette, KS | . |
| Dec 13, 8:00 AM CST | SNOW 6 | Sublette, KS | |
| Dec 13, 8:00 AM CST | SNOW 7 | Elkhart, KS | |
| Dec 13, 8:00 AM CST | SNOW 7 | Hugoton, KS | |
| Dec 13, 8:00 AM CST | SNOW 8 | Coldwater, KS | |
| Dec 13, 8:00 AM CST | SNOW 8 | Meade State Park, KS | REPORT RECEIVED THROUGH SOCIAL MEDIA. |
| Dec 13, 8:00 AM CST | SNOW 12 | Moscow, KS | |
| Dec 13, 8:00 AM CST | SNOW 12 | Plains City, KS | |
| Dec 13, 8:00 AM CST | SNOW 14 | Meade, KS | |
| Dec 13, 8:12 AM CST | SNOW 4.5 | Dodge City, KS | |
| Dec 13, 8:14 AM CST | SNOW 5 | Copeland, KS | . |
| Dec 13, 8:14 AM CST | SNOW 5 | Copeland, KS | |
| Dec 13, 8:32 AM CST | SNOW 5 | 8 N Manter, KS | |
| Dec 13, 8:33 AM CST | SNOW 8.5 | Ulysses, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564 WWUS43 KDDC 120723 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 123 AM CST Sat Dec 12 2020 KSZ086>089-122100- /O.UPG.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/ /O.NEW.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/ Seward-Meade-Clark-Comanche- Including the cities of Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 123 AM CST Sat Dec 12 2020 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 5 to 7 inches. * WHERE...Seward, Meade, Clark and Comanche Counties. * WHEN...From 6 PM this evening to 3 PM CST Sunday. * IMPACTS...Plan on hazardous road conditions. Visibility will be reduced to one half mile or less at times in heaviest snowfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ061>064-074>081-084-085-090-122100- /O.CON.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/ Hamilton-Kearny-Finney-Hodgeman-Stanton-Grant-Haskell-Gray-Ford- Edwards-Kiowa-Pratt-Morton-Stevens-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Jetmore, Hanston, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, Haviland, Pratt, Elkhart, Hugoton, Medicine Lodge, and Kiowa 123 AM CST Sat Dec 12 2020 /1223 AM MST Sat Dec 12 2020/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 3 PM CST /2 PM MST/ SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. Isolated 6 inch amount is possible. * WHERE...Portions of south central and southwest Kansas. Greatest risk for highest snowfall amounts near Oklahoma border. * WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM MST/ Sunday. * IMPACTS...Plan on hazardous road conditions. Visibility will be reduced to one half mile or less at times in heaviest snowfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
540 WWUS43 KDDC 121844 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 1244 PM CST Sat Dec 12 2020 ...Widespread Accumulating Snow Tonight and Sunday Morning... KSZ061>063-074>078-080-084-085-090-131200- /O.UPG.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/ /O.EXA.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa- Morton-Stevens-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Greensburg, Haviland, Elkhart, Hugoton, Medicine Lodge, and Kiowa 1244 PM CST Sat Dec 12 2020 /1144 AM MST Sat Dec 12 2020/ ...WINTER STORM WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO 3 PM CST /2 PM MST/ SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 inches. North winds gusting to 30 mph. * WHERE...Portions of south central and southwest Kansas. * WHEN...From 6 PM CST /5 PM MST/ this evening to 3 PM CST /2 PM MST/ Sunday. * IMPACTS...Expect roadways to become snowpacked and treacherous. Some blowing and drifting will occur in open areas. Heavy snow will reduce visibility to less than one half mile at times. Travel will be most difficult after midnight tonight through early Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && Turner $$ KSZ086>089-131200- /O.CON.KDDC.WS.W.0003.201213T0000Z-201213T2100Z/ Seward-Meade-Clark-Comanche- Including the cities of Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, and Protection 1244 PM CST Sat Dec 12 2020 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 inches. North winds gusting to 30 mph. * WHERE...Seward, Meade, Clark and Comanche Counties. * WHEN...From 6 PM this evening to 3 PM CST Sunday. * IMPACTS...Expect roadways to become snowpacked and treacherous. Some blowing and drifting will occur in open areas. Heavy snow will reduce visibility to less than one half mile at times. Travel will be most difficult after midnight tonight through early Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043>045-131200- /O.EXA.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/ Scott-Lane-Ness- Including the cities of Scott City, Scott State Lake, Dighton, and Ness City 1244 PM CST Sat Dec 12 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Light snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Scott, Lane and Ness Counties. * WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM MST/ Sunday. * IMPACTS...Plan on hazardous road conditions. Visibility will be reduced at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ064-079-081-131200- /O.CON.KDDC.WW.Y.0018.201213T0000Z-201213T2100Z/ Hodgeman-Edwards-Pratt- Including the cities of Jetmore, Hanston, Kinsley, Lewis, and Pratt 1244 PM CST Sat Dec 12 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total accumulations 2 to 4 inches. * WHERE...Portions of south central and southwest Kansas. * WHEN...From 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM MST/ Sunday. * IMPACTS...Plan on hazardous road conditions. Visibility will be reduced to one half mile or less at times in heaviest snowfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Turner
126 WWUS43 KDDC 130902 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 302 AM CST Sun Dec 13 2020 ...Widespread Accumulating Snow Continues This Morning... KSZ061>063-074>078-080-084>090-131800- /O.CON.KDDC.WS.W.0003.000000T0000Z-201213T2100Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa- Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Greensburg, Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 302 AM CST Sun Dec 13 2020 /202 AM MST Sun Dec 13 2020/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS AFTERNOON... * WHAT...Heavy snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southwest Kansas. * WHEN...Until 3 PM CST /2 PM MST/ this afternoon. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ043>045-064-079-081-131800- /O.CON.KDDC.WW.Y.0018.000000T0000Z-201213T2100Z/ Scott-Lane-Ness-Hodgeman-Edwards-Pratt- Including the cities of Scott City, Scott State Lake, Dighton, Ness City, Jetmore, Hanston, Kinsley, Lewis, and Pratt 302 AM CST Sun Dec 13 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Portions of south central, southwest and west central Kansas. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
116 WWUS43 KDDC 131547 WSWDDC URGENT - WINTER WEATHER MESSAGE National Weather Service Dodge City KS 947 AM CST Sun Dec 13 2020 ...Winter Storm Has Ended... KSZ061>063-074>078-080-084>090-131700- /O.CAN.KDDC.WS.W.0003.000000T0000Z-201213T2100Z/ Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-Kiowa- Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- Including the cities of Syracuse, Lakin, Deerfield, Garden City, Johnson City, Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, Greensburg, Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, Ashland, Minneola, Coldwater, Lake Coldwater, Protection, Medicine Lodge, and Kiowa 947 AM CST Sun Dec 13 2020 /847 AM MST Sun Dec 13 2020/ ...WINTER STORM WARNING IS CANCELLED... The last of the snow will end across the southeast counties over the next hour. Sunshine will return this afternoon. Many roadways in the winter storm warning area remain snowpacked and treacherous. Allow extra time to reach your destination. $$ KSZ043>045-064-079-081-131700- /O.CAN.KDDC.WW.Y.0018.000000T0000Z-201213T2100Z/ Scott-Lane-Ness-Hodgeman-Edwards-Pratt- Including the cities of Scott City, Scott State Lake, Dighton, Ness City, Jetmore, Hanston, Kinsley, Lewis, and Pratt 947 AM CST Sun Dec 13 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has ended. Sunshine will return this afternoon. $$ Turner
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Dec 11, 11:11 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Dec 11, 11:11 PM CST, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1111 PM CST Fri Dec 11 2020 ...Updated aviation... .SHORT TERM...(This evening through Saturday) Issued at 237 PM CST Fri Dec 11 2020 Ongoing very light precipitation across eastern Colorado and adjacent far southwest Kansas will slowly wane through the evening hours. We do not expect any accumulating snow, although some stations will continue to report visibility 3 to 5 miles in light snow. As mentioned in previous discussions, it still appears that the nascent wrap-around deformation zone, when it forms later this evening, will remain just northeast of Ellis County across north central Kansas. Otherwise, the remainder of the night and into Saturday will be fairly quiet on a continued northwest wind 10 to 15 mph. Eyes then turn toward Colorado again late tomorrow as a much more impressive system is poised to impact southwest Kansas. All models from global spectral to high-resolution convective-allowing show a formidable precipitation event, all of which in the form of snow. The main question that remains, as always, will be placement of heaviest snow. There has been a slight trend south in the track when you average all the models out, such that the 3-6" snowfall amounts will be along primarily the Oklahoma border as the 700mb warm frontogenetic zone sets up Saturday evening. Development in the 800-500mb layer looks ideal for strong frontogenetic forcing aiding in vigorous ascent at times, particularly between the Ark River and the Oklahoma border in the 03- 12Z time frame. The main frontogenetic zone of ascent will translate southeast during this time frame, so any one specific location is not expected to see high snowfall rates for any more than a few hours. This is aspect of this system that prevented us from going with a Winter Storm Watch. Snowfall rates during the 2-4 hour peak is expected to be 1/2 to perhaps even 1 inch per hour at times. This will certainly lead to hazardous travel, especially considering there will be no help for timing of the day (no insolation to help road temperatures out). We went ahead and hoisted a coordinated Winter Weather Advisory for 2 to 5 inches of snow. If this storm slows down any more than shown AND does not shift any more south, a few 6-inch amounts will probably occur somewhere across our southern counties (probably the same areas that had the maximum snow amounts with the last storm!). Once again, just like the last storm, the I-70 counties will largely miss out. Snowfall rates will improve after daybreak except for the far south central areas of the Red Hills region. Snowfall rates down there should improve by midday. .LONG TERM...(Saturday night through Friday) Issued at 237 PM CST Fri Dec 11 2020 Yet another storm on Tuesday will be the main highlight in the Long Term portion of the forecast. While there are still quite a bit of obvious uncertainties at this forecast time frame, there is slowly growing confidence in another at least light snow accumulation event. This would be focused mainly during the daytime hours Tuesday as an upper level jet streak digs down the backside of the next approaching trough. The Tuesday system would be fairly progressive, despite closing off a closed low center, so this does not appear to be a high-impact event in the making, but certainly something will be watching closely. We rose Tuesday POPs just a little bit over the initialized NBM in collaboration with NWS ICT and GLD. The remainder of the week will likely be fairly quiet as a general rule with the larger scale pattern becoming lower amplitude in nature with a slight northwest flow aloft flavor to it. It certainly does not appear any arctic air will be moving our direction in this flow regime mid to late next week. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1111 PM CST Fri Dec 11 2020 Mainly MVFR cigs will prevail this morning as a weather disturbance slowly exits out of the general area. Cigs may temporarily improve to low VFR this afternoon as the terminals will be between weather systems. Attention then turns to towards the end of the TAF pd. A second system will bring moderate snow, especially for KGCK, KDDC, and KLBL through the overnight hours heading into Sunday morning. IFR to LIFR cigs and vis will be likely with this second wave of weather. && .PRELIMINARY POINT TEMPS/POPS... DDC 27 39 24 37 / 20 0 80 50 GCK 22 38 22 36 / 10 0 80 40 EHA 24 39 24 35 / 30 10 90 50 LBL 25 38 25 33 / 20 0 90 60 HYS 27 39 23 41 / 40 0 20 20 P28 31 42 27 38 / 10 0 80 70 && .DDC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 6 PM CST /5 PM MST/ Saturday to 3 PM CST /2 PM MST/ Sunday for KSZ061>064-074>081-084>090. && SHORT TERM...Umscheid LONG TERM...Umscheid AVIATION...Sugden
Nearby
Winter Storm Warnings in Kansas, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.